# SDR SWAA2022020312065

- Difficulty date: October 29, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 31631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO T CHORD FLOOR SPLICE STRAP CORRODED BS 767 + 5'. MARKED. / DAMAGE FOUND TO BE 100% OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 REMOVED AND REPLACED WITH NEW SPLICE STRAP @ STA 767 + 5' IAW DWG # 146A 7500 AND SRM 51-40-0-0G-0 TAG # WN5684
